# SDR ABXA050320

- Difficulty date: December 1, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 39,020 hours, 41,459 cycles
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 575468827
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED ON X-RAY INSPECTION AT CAPTAIN'S OVERHEAD WINDOW RETAINER.  REMOVED AND REPLACED CRACKED DOUBLER IAW SRM 51-30-2.
